# SDR 96ZZZX3378

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2220S
- Make and model: Cessna 210L
- Aircraft serial: 21061165
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 531010
- Condition: Defective
- Location: Wing Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIANCE WITH AD 94-12-08.  AD NO LONGER APPLIES TO THIS AIRCRAFT.
